IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Information and Communication Technologies for Safe and Secure Life (ICTSSL) [schedule] [select]
Chair Kazunori Okada (NICT)
Vice Chair Hiroshi Tamura (Chuo Univ.), Keisuke Nakano (Niigata Univ.)
Secretary Hiroshi Kawakami (NTT DoCoMo), Munenari Inoguchi (Shizuoka Univ.)
Assistant Shosuke Sato (Tohoku Univ.), Tomotaka Wada (Kansai Univ.), Kazuyuki Miyakita (Niigata Univ.)

Technical Committee on Ambient intelligence and Sensor Networks (ASN) [schedule] [select]
Chair Hiraku Okada (Nagoya Univ.)
Vice Chair Shigeki Shiokawa (KAIT), Jin Nakazawa (Keio Univ.), Satoru Yamano (NEC)
Secretary Yasunori Owada (NICT), Masaki Bandai (Sophia Univ.)
Assistant Hiroto Aida (Doshisha Univ.), Tomoyuki Ota (Hiroshima City Univ.), Tatsuya Kikuzuki (Fujitu Lab.), Ryo Nakano (HITACHI), Yoshifumi Hotta (Mitsubishi Electric)

Conference Date Mon, May 14, 2018 13:30 - 17:30
Tue, May 15, 2018 09:30 - 15:15
Topics Ambient intelligence, safe and secure life, poster session, etc. 
Conference Place  
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on ASN.

Mon, May 14 PM 
13:30 - 14:45
(1) 13:30-13:55 Fundamental Research about Machine Classification of Twitter Images into Damage Types
-- A Case Study of 2016 Kumamoto Earthquake --
Munenari Inoguchi (Toyama Univ.), Atsushi Imai (NTT Data CCS)
(2) 13:55-14:20 A method to sustain information floating and its analysis Keisuke Nakano, Kazuyuki Miyakita (Niigata Univ.)
(3) 14:20-14:45 [Memorial Lecture]
Studies on Operation and Control Technologies for Frequency Flexible Payload in High Throughput Satellite
-- Performance Studies on Frequency Band Assignment Methods During Disasters and Future Works --
Yuma Abe, Kazunori Okada, Mitsugu Okawa, Amane Miura, Morio Toyoshima (NICT)
  14:45-14:55 Break ( 10 min. )
Mon, May 14 PM 
14:55 - 15:45
(4) 14:55-15:20 Communication restoration using mobile ICT unit cooperation with legacy radio systems Takeshi Kugimoto, Yasuo Suzuki, Satoshi Kotabe, Hiroshi Tohjo (NTT)
(5) 15:20-15:45 Serviceability Verication of Acoustic Telecommunication
-- As a Communication Means in case of Emergency --
Shota Kinekawa, Masashi Sugano (Osaka Prefecture Univ.)
  15:45-16:00 Break ( 15 min. )
Mon, May 14 PM 
16:00 - 16:45
(6) 16:00-16:45 [Special Talk]
Security check for campus-wide network using vulnerability diagnosis software
Kenji Ishida, Susumu Idenoue (Hiroshima City Univ.)
Mon, May 14 PM 
16:45 - 17:30
(7) 16:45-17:30 [Special Talk]
Propagation of disaster information to local residents by Grass-roots Information Distribution System
Eiji Utsunomiya, Yuya Minami (KDDI Research), Shinji Inoue, Koichi Shin, Eitaro Kouno, Tomoyuki Ohta, Masahiro Nishi, Kenji Ishida, Yoshiaki Kakuda (Hiroshima City Univ.)
Tue, May 15 AM 
09:30 - 10:45
(8) 09:30-09:55 An Emergency Communication System Using Drones for Large-Scale Disaster
-- Delay Characteristic Evaluation Considering a Break and its Timing due to Battery Exhaustion of Drones --
Hiroki Yanai, Hiraku Okada, Kentaro Kobayashi, Masaaki Katayama (Nagoya Univ.)
(9) 09:55-10:20 Destination Point Scheduling Method for Mobile Charger in Wireless Rechargeable Sensor Networks Phan Le Nguyen, Joji Fujikawa, Shigeki Shiokawa (Kanagawa Inst. Tech)
(10) 10:20-10:45 Wireless sensor network using mobile relay nodes for monitoring infrastructure in emergencys Hikaru Onishi, Ryo Yamamoto, Ryuji Kohno (YNU)
  10:45-11:00 Break ( 15 min. )
Tue, May 15 AM 
11:00 - 12:15
(11) 11:00-11:25 Safety measures of Snow and Ice countermeasures on Expressway Shota Iwasawa (NMT), Takahiro Abe, Shin Kumei (E-NEXCO), Tomoya Murakami, Osamu Ogasawara (NET), Kazuaki Ito (NMT), Tomonori Usui (E-NEXCO)
(12) 11:25-11:50 Evaluation of Several Sensors in the Monitoring System for Reducing Damages of Landslide Disasters Haruki Kozato, Koichi Shin, Masahiro Nishi (Hiroshima City Univ.)
(13) 11:50-12:15 Study of Automatic Landslide Disaster Danger Level Determination Method by Image Processing on Deep Learning Yusuke Ota, Koichi Shin, Masahiro Nishi (Hiroshima City Univ.)
  12:15-13:15 Break ( 60 min. )
Tue, May 15 PM 
13:15 - 14:15
(14) 13:15-14:15 [Poster Presentation]
The Experimental Report of Information Sharing Performance of J-SPEED Using Relay-by-Smartphone Technology
Natsuko Ohuchi, Masuto Nishiura, Yu Okamura, Yoshiyuki Senoo (KKE), Tatsuhiko Kubo (UOEH)
(15) 13:15-14:15  
(16) 13:15-14:15  
(17) 13:15-14:15  
  14:15-14:30 Break ( 15 min. )
Tue, May 15 PM 
14:30 - 15:15
(18) 14:30-15:15 [Invited Talk]
Wi-Fi Mesh Network for LDM Service and Information Sharing Service
Kazuhiko Kinoshita (Tokushima Univ.), Chikara Ohta (Kobe Univ.), Taka Maeno, Jovilyn Fajardo (STE)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
ICTSSL Technical Committee on Information and Communication Technologies for Safe and Secure Life (ICTSSL)   [Latest Schedule]
Contact Address  
ASN Technical Committee on Ambient intelligence and Sensor Networks (ASN)   [Latest Schedule]
Contact Address  


Last modified: 2018-05-08 09:08:42


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ICTSSL Schedule Page]   /   [Return to ASN Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan